# SDR IPXA2021041368186

- Difficulty date: April 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 22,965 hours, 14,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711113320195
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGCENTER FUSELAGE BASE FRAME FITTING AT RH SIDE AT FR 46 HAS A .198" CRACK.REPAIRED FRAME 46 RH BASE FITTING IAW EO# A300-5310-46789-S APPENDIX K USING 536177A36R00 REPAIR KIT
